# SDR 2008UALA02673

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 73,761 hours, 11,952 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC QTY BELOW RF (.72).  FOUND PRESSURE LINE AT RH WING OUTBOARD SPOILER LEAKING REPLACED LINE WITH FLEX LINE PER GNMM 1-0-13-003 OPS AND LEAK CK OK. AC OK FOR SERVICE.
